Have Medical Questions? Ask a Doctor Online!
Welcome to justanswer.I amCustomerand your complete satisfaction is my goal.
Nimesulide is a nephrotoxic drug if used for long duration.
As your creatinine has increased while taking nimesulide I would advise you to stop taking it and explore alternative analgesics like tramadol and paracetamol.
If creatinine was 1.2 after surgery your kidney issue is not likely to be responsible for your raised creatinine.
You need to monitor your creatinine levels as creatinine levels may improve after stopping nimesulide.
Feel free to ask any follow-up question.
Do take a moment to honor my time by rating my answer.
You can continue the conversation even after you have rated.
Please ignore the automated email messages from the website.
You need to click on 5 stars at the top of the page for your ratings to be registered.
This seems like an acute renal injury due to nimesulide use and acute renal injuries may reverse.
Normal ratio of BUN to creatinine is 10 to 1 to 20 to 1.Your ratio is within normal limits.